# SDR CALA2022021800422

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: 05311423620191
- Condition: Cracked
- Location: R1 Door Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FR16 DOOR STOP #7, HAS CRACK INDICATION IN UPPER IB HOLE AT 5 O''CLOCK. GENERATED BY:V892444 AY HAECO LCQ PER NR:9298276 (3627 6) SUPPORT TASK.. PERFORMED INTERCOASTAL REPLACEMENT REPAIR AT R1 FR 16, STOP FITT ING #7 IAW EA 5311-02164.002 & REPAIR DWG R53113118. REPAIR CODE AD PERFORMED BY:V061616 INSP BY:V919150
